# SDR AALA20130214013

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 38,392 hours, 18,417 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER CENTER WING ACTUATOR CASTING IS CRACKED INBOARD OF ACTUATOR FORWARD ATTACH BOLT.  INSTALLED RIGHT WING GROUND SPOILER CASTING ASSEMBLY WITH NEW FASTENERS.  INSTALLED NEW FASTENERS IN X BRACE, FORWARD AND AFT LOCATIONS AND INSTALLED NEW FASTENERS IN PANEL FORWARD OF CASTING PER AARD 51-00-05-1.
